Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 17, Issue 2, Pages 287-291
http://dx.doi.org/10.1155/S0161171294000426

An oscillation criterion for inhomogeneous Stieltjes integro-differential equations

Department of Mathematics, Faculty of Science, Cairo University, Giza, Egypt

Received 26 February 1993; Revised 28 September 1993

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. A. El-Sayed, “An oscillation criterion for inhomogeneous Stieltjes integro-differential equations,” International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 2, pp. 287-291, 1994. https://doi.org/10.1155/S0161171294000426.